|Hep C treatment
Jul 19, 2006
What are the risks of stopping teatment once you are in remission but not yet done with your year long teatment?
Response from Dr. McGovern
The main disadvantage is that your hepatitis virus will rebound and come back.
I would discuss your thoughts with your physician very thoroughly before you stop. Let him or her know what is bothering you the most to see if there is something that can be done to help you with the side effects.
Also discuss this in light of your liver biopsy results. If you have mild disease, the stakes are not as high if you have advanced disease.
Protease Inhibitors with Hep C
AZT for HIV...toxic to the liver in HCV
- Is Painful Urination An Acute Symptom Of HIV?
- Is Red Eyes A Symptom Of Acute HIV Infection?
- Shingles After Eating Sperm Worried I Have HIV
- Sore On Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Can Bacterial Vaginosis Cause Vaginal Bleeding?
- Oral Thrush Pain Relief
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.